Comptes Rendus
Differential Geometry
Secondary characteristic classes of super-foliations
Comptes Rendus. Mathématique, Volume 339 (2004) no. 8, pp. 567-572.

We construct secondary classes for super-foliations of codimension 0+ε1 and 1+ε1. We indicate how to generalize this construction for any regular super-foliations on super-manifolds. We interpret the secondary classes as classes of foliated flat connections.

Nous déterminons des classes caractéristiques secondaires de super-feuilletages de codimension 0+ε1 et 1+ε1. Nous indiquons comment généraliser cette construction pour les feuilletages réguliers de codimension quelconque sur des super-variétés. Nous interprètons ensuite les classes ainsi construites comme des classes caractéristiques associées à des connexions feuilletées plates.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.06.006
Camille Laurent-Gengoux 1

1 Department of Mathematics, Penn State University, University Park, PA 16802, USA
@article{CRMATH_2004__339_8_567_0,
     author = {Camille Laurent-Gengoux},
     title = {Secondary characteristic classes of super-foliations},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {567--572},
     publisher = {Elsevier},
     volume = {339},
     number = {8},
     year = {2004},
     doi = {10.1016/j.crma.2004.06.006},
     language = {en},
}
TY  - JOUR
AU  - Camille Laurent-Gengoux
TI  - Secondary characteristic classes of super-foliations
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 567
EP  - 572
VL  - 339
IS  - 8
PB  - Elsevier
DO  - 10.1016/j.crma.2004.06.006
LA  - en
ID  - CRMATH_2004__339_8_567_0
ER  - 
%0 Journal Article
%A Camille Laurent-Gengoux
%T Secondary characteristic classes of super-foliations
%J Comptes Rendus. Mathématique
%D 2004
%P 567-572
%V 339
%N 8
%I Elsevier
%R 10.1016/j.crma.2004.06.006
%G en
%F CRMATH_2004__339_8_567_0
Camille Laurent-Gengoux. Secondary characteristic classes of super-foliations. Comptes Rendus. Mathématique, Volume 339 (2004) no. 8, pp. 567-572. doi : 10.1016/j.crma.2004.06.006. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.06.006/

[1] D. Astashkevich; D.B. Fuchs On the cohomology of the Lie super-algebra W(m|n). Unconventional Lie algebras, Adv. Soviet Math., vol. 17, American Mathematical Society, Providence, RI, 1993, pp. 1-13

[2] I.N. Bernshtein; B.I. Rozenfel'd Homogeneous spaces of infinite dimensional Lie algebras and characteristic classes of foliations, Uspekhi Mat. Nauk, Volume 28 (1973) no. 4(172), pp. 103-138

[3] D.B. Fuks Characteristic classes of foliations, Russian Math. Surveys, Volume 28 (1973) no. 2, pp. 139-153

[4] D.B. Fuks Cohomology of Infinite-Dimensional Lie Algebras, Contemp. Soviet Math., vol. XII, Consultants Bureau, New York, 1986 (Translated from the Russian by A.B. Sosinskij)

[5] J.-L. Koszul Les superalgèbres de Lie W(n) et leurs représentations. Géométrie différentielle, Travaux en Cours, vol. 33, Hermann, 1988, pp. 161-171

[6] C. Laurent-Gengoux, Characteristic classes of super-foliations, Preprint

[7] D.A. Leı̆tes Introduction to the theory of super-manifolds, Uspekhi Mat. Nauk, Volume 35 (1980) no. 1(211), pp. 3-57 (in Russian)

[8] J. Monterde; J. Mun̂oz-Masqué; O.A. Sánchez-Valenzuela Geometric properties of involutive distributions on graded manifolds, Indag. Mat. (N.S.), Volume 8 (1997), pp. 217-246

[9] G.M. Tuynman, Supermanifolds and Super Lie Groups: Basic Theory, Kluwer Academic, in press

Cited by Sources:

Comments - Policy


Articles of potential interest

The linear 𝔫(1|N)–invariant differential operators and 𝔫(1|N)–relative cohomology

Hafedh Khalfoun; Ismail Laraiedh

C. R. Math (2020)


La signature basique est un invariant dʼhomotopie feuilletée

Moulay-Tahar Benameur; Alexandre Rey-Alcantara

C. R. Math (2011)


Cohomology of singular Riemannian foliations

Xosé M. Masa; Ana Rodríguez-Fernández

C. R. Math (2006)